Table of Contents
Geometry
Volume 2013, Article ID 589362, 3 pages
http://dx.doi.org/10.1155/2013/589362
Research Article

Note on a Class of Subsets of AG(3, q) with Intersection Numbers 1, q and n with respect to the Planes

Dipartimento di Ingegneria Civile, Seconda Università degli Studi di Napoli, Real Casa dell’Annunziata, Via Roma 29, 81031 Aversa, Italy

Received 28 June 2013; Accepted 8 October 2013

Academic Editor: Changzheng Qu

Copyright © 2013 Vito Napolitano. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Doyen and X. Hubaut:, “Finite regular locally projective spaces,” Mathematische Zeitschrift, vol. 119, pp. 83–88, 1971. View at Google Scholar
  2. M. J. de Resmini, “On k-sets of type (m,n) in a steiner S(2,,v),” Finite Geometries and Designs, London Mathematical Society Lecture Note Series (No. 49), Cambridge University Press, Cambridge, Mass, USA, 1981. View at Publisher · View at Google Scholar
  3. M. J. de Resmini, “On sets of type (m,n) in BIBDs with λ2,” in Combinatorial and Geometric Structures and Their Applications (Trento, 1980), vol. 14 of Ann. Discrete Math., pp. 183–206, North-Holland, Amsterdam, The Netherlands, 1982. View at Google Scholar · View at MathSciNet
  4. N. Durante, V. Napolitano, and D. Olanda, “On k-sets of class [1,h] in a planar space,” Atti del Seminario Matematico e Fisico dell'Università di Modena, vol. 50, pp. 305–312, 2002. View at Google Scholar
  5. S.-M. Kim, “Sets of type-(1,n) in biplanes,” European Journal of Combinatorics, vol. 25, no. 5, pp. 745–756, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  6. V. Napolitano and D. Olanda, “Sets of type (3,h)2 in PG(3,q),” Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Serie IX. Rendiconti Lincei. Matematica e Applicazioni, vol. 22, pp. 1–9, 2012. View at Google Scholar
  7. V. Napolitano, “On (q2+q+1)-sets of class [1,m,n]2 in PG(3,q),” Electronic Notes in Discrete Math, vol. 40, pp. 283–287, 2013. View at Google Scholar
  8. M. Tallini Scafati and G. Tallini, Geometria di Galois e teoria dei codici, C.I.S.U., 1995.
  9. T. Penttila and G. F. Royle, “Sets of type (m,n) in the affine and projective planes of order nine,” Designs, Codes and Cryptography, vol. 6, no. 3, pp. 229–245, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. G. Tallini, “k-insiemi e blocking sets in PG(2,q) ed AG(2,q),” Quaderni di Geometrie Comb. n. 1 Dipartimento Mat. Univ. l'Aquila, Dicembre 1982.
  11. G. Tallini, “Giuseppe On line k-sets of type (0,n) with respect to pencils of lines in PG(d,q),” in Combinatorial and Geometric Structures and Their Applications (Trento, 1980), vol. 14 of Ann. Discrete Math., pp. 283–292, North-Holland, Amsterdam, The Netherlands, 1982. View at Google Scholar · View at MathSciNet
  12. G. Tallini, “Teoria dei k-insiemi in uno spazio di Galois, Teoria dei codici correttori,” Sem. Geom. Combin. Dip. Mat. Univ. Roma La Sapienza, Quaderno, vol. 65, 1985. View at Google Scholar
  13. G. Tallini, “On sets of given type in a steiner system,” in Finite Geometries (Winnipeg, Man., 1984), vol. 103 of Lecture Notes in Pure and Appl. Math., pp. 307–319, Dekker, New York, NY, USA, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. G. Tallini, “Some new results on sets of type (m,n) in projective planes,” Journal of Geometry, vol. 29, no. 2, pp. 191–199, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. Tallini Scafati, “The k-sets of type (m,n) of an affine space Ar,q,” Rendiconti di Matematica. Serie VII, vol. 1, no. 1, pp. 63–80, 1981. View at Google Scholar · View at MathSciNet
  16. J. Schillewaert, “A characterization of quadrics by intersection numbers,” Designs, Codes and Cryptography, vol. 47, no. 1–3, pp. 165–175, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  17. J. Schillewaert and J. A. Thas, “Characterizations of Hermitian varieties by intersection numbers,” Designs, Codes and Cryptography, vol. 50, no. 1, pp. 41–60, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  18. O. Ferri and S. Ferri, “Su alcuni q2 insiemi di AG(3,q) a tre caratteri rispetto ai piani,” Ratio Mathematica, vol. 9, pp. 69–72, 1995. View at Google Scholar